# SDR ASAA1149957

- Difficulty date: June 23, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 59,038 hours, 33,486 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 654961624
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AFT BULKHEAD LOWER SUPPORT ANGLE CORRODED.  REMOVED CORROEDED ANGLE.  FABRICATED AND INSTALLED NEW ANGLE IAW B737 400 SRM 51 40 02 FIG.2.
